Chaire d'analyse mathématique et applications CAA

Articles de B. Dacorogna


2016-2017


    Symplectic factorization, Darboux theorem and ellipticity; B. Dacorogna, W. Gangbo et O. Kneuss; à paraître dans Ann. Inst. H. Poincaré Anal. Non Linéaire (2017).

    The pullback equation; B. Dacorogna; Lecture Notes in Math. Springer-Verlag, Berlin, 2179 (2017), 1-73.

    Some remarks on the Lie derivative and the pullback equation for contact forms; B. Dacorogna, O. Kneuss et W. Neves; Advanced Nonlinear Studies, 17 (2017), 269-282.

    Poincaré lemma in a star shaped domain; B. Dacorogna; non publié (2016)

    A Dirichlet problem involving the divergence operator; G. Csato et B. Dacorogna; Ann. Inst. H. Poincaré Anal. Non Linéaire, 33 (2016), 829-848, version courte version longue

2014-2015


    Sur un problème non linéaire pour la divergence et le déterminant; B. Dacorogna, Confluentes Mathematici, 7 (2015), 49-55.

    Optimal transport of closed differential forms for convex costs; B. Dacorogna, W. Gangbo et O. Kneuss; Comptes Rendus Acad. Sci. Paris, Ser I, 353 (2015), 1099-1104..

    Calculus of variations with differential forms; S. Bandyopadhyay, B. Dacorogna et S. Sil; JEMS (Journal of European Math. Soc.), 17 (2015), 1009-1039.

    Some new results on differential inclusions for differential forms; S. Bandyopadhyay, B. Dacorogna et O. Kneuss; Transactions of Amer. Math. Soc. 367 (2015), n°5, 3119-3138.

    Multiple Jacobian equations; B. Dacorogna et O. Kneuss, Commun. Pure Appl. Anal. 13 (2014), 1779-1787.

    Existence of solutions for Jacobian and Hessian equations under smallness assumptions; S. Basterrechea et B. Dacorogna; Numerical Functional Analysis and Optimization, 35 (2014), 868-892.

    The second order pullback equation; G. Casto, B. Dacorogna et O. Kneuss; Calculus of Variations and PDEs, 49 (2014), 583-611.

2012-2013


    The degenerate two well problem for piecewise affine maps; B. Dacorogna, P. Marcellini et E. Paolini; Nonlinear Differential Equations and Applications (NoDea) 20 (2013), 345-359.

    Résolution du problème de Dirichlet pour le Jacobien prescrit par l'équation de Monge-Ampère; G. Carlier et B. Dacorogna, Actes du Colloque EDP-Normandie, Le Havre ( 2012), 25-33.

    Résolution du problème de Dirichlet pour l'équation du Jacobien prescrit via l'équation de Monge-Ampère; G. Carlier et B. Dacorogna; Comptes Rendus Acad. Sci. Paris, Ser I, 350 (2012), 371-374.

    The two well problem for piecewise affine maps; B. Dacorogna, P. Marcellini et E. Paolini; Advances in Differential Equations 17 (2012), 673-696.

    An identity involving exterior derivatives and applications to Gaffney inequality; G. Csato et B. Dacorogna; Discrete and Continuous Dynamical Systems, Series S, 5 (2012), 531-544.

2010-2011


    A global version of Darboux theorem with optimal regularity and Dirichlet condition; B. Dacorogna et O. Kneuss; Advances in Differential Equations 16 (2011), 325-360.
    Divisibility in Grassmann Algebra; B. Dacorogna et O. Kneuss; Linear and Multilinear Algebra, 59 (2011), 1201-1220.
    The pullback equation for degenerate forms; S. Bandyopadhyay, B. Dacorogna et O. Kneuss; Discrete and Continuous Dynamical Systems Series A, 27 (2010), 657-691.
    Origami and Partial Differential Equations; B. Dacorogna, P. Marcellini et E. Paolini; Notices of the American Math. Soc. 57 (2010), 598-606.
    Functions with orthogonal Hessian; B. Dacorogna, P. Marcellini et E. Paolini; Differential and Integral Equations, 23 (2010), 51-60.

2008-2009


    On the equation det(Du)=f with no sign hypothesis; G. Cupini, B. Dacorogna et O. Kneuss, Calculus of Variations and Partial differential Equations, 36 (2009), 251-283.
    On the pullback equation φ*(g)=f; S. Bandyopadhyay et B. Dacorogna; Ann. Inst Henri Poincaré, Analyse Non Linéaire 26 (2009), 1717-1741.
    Regularity and selecting principles for implicit ordinary differential equations; B. Dacorogna, A. Ferriero; Discrete and Continuous Dynamical Systems Series B, 11 (2009), 87-101.
    On the n-dimensional Dirichlet problem for isometric maps; B. Dacorogna, P. Marcellini et E. Paolini; Journal of Functional Analysis 255 (2008), 3274-3280.
    An explicit solution to a system of implicit differential equations; B. Dacorogna, P. Marcellini, E. Paolini; Ann. Inst. Henri Poincaré, Analyse Non linéaire, 25 (2008), 163-171
    The role of perspective functions in convexity, polyconvexity, rank one convexity and separate convexity; B. Dacorogna, P. Maréchal; Journal of Convex Analysis, 15 (2008), 271-284.
    Lipschitz-continuous local isometric immersions: rigid maps and origami; B. Dacorogna, P. Marcellini et E. Paolini; Journal Math. Pures Appl., 90 (2008) 66-81.

2006-2007


    Differential inclusions for differential forms; S. Bandyopadhyay, A. C. Barroso, B. Dacorogna, J. Matias; Calculus of Variations and Partial Differential Equations, 28(2007), 449-469.
    Convex SO(n)X SO(n)-invariant functions and refinements of Von Neumann's inequality; B. Dacorogna, P. Maréchal; Annales de la Faculté des Sciences de Toulouse, 26 (2007), 71-89.
    On some definitions and properties of generalized convex sets arising in the calculus of variations; B. Dacorogna, A. M. Ribeiro; dans Recent Advances on Elliptic and Parabolic issues (Proceedings of the 2004 Swiss - Japanese Seminar), édité par M. Chipot et H. Ninomiya, World Scientific Publishing Co., (2006), 103-128.
    A note on spectrally defined polyconvex functions; B. Dacorogna, P. Maréchal; proceedings of the workshop "New developments in the calculus of variations", Edizioni Scientifiche Italiane (2006), 27-54.
    Qualitative properties of Lipschitz functions of eikonal type systems; G. Belletini, B. Dacorogna, G. Fusco, F. Leonetti; Advances in Mathematical Sciences and Applications, 16 (2006), 259-274.
    Some geometric and algebraic properties of various types of convex hulls; dans "Nonsmooth mechanics and Analysis: Theoretical and Numerical advances" en l'honneur de J. J. Moreau; édité par P. Alart, O. Maisonneuve et R. T. Rockafellar, dans Advances in Mechanics and Mathematics, Springer, (2006), 25-34.
    Calculus of variations, implicit partial differential equations and microstructures; dans GAMM Mitteilungen, 29 (2006), 150-171.
    Extension theorems for vector valued maps; B. Dacorogna, W. Gangbo; Journal Mathématiques Pures et Appliquées, 85 (2006), 313-344.

2004-2005


    Non convex problems of the calculus of variations and differential inclusions; dans Handbook of Differential Equations (Stationary Partial Differential Equations) Volume 2, édité par M. Chipot et P. Quittner, Elsevier / North Holland; Chapter 2 (2005), 57-126.
    On non quasiconvex problems of the calculus of variations; B. Dacorogna, G. Pisante, A. M. Ribeiro; Discrete and Continuous Dynamical Systems Series A 13 (2005), 961-983.
    A general existence theorem for differential inclusions in the vector valued case; B. Dacorogna, G. Pisante; Portugaliae Mathematica 62 (2005), 421-436.
    Existence of solutions for some implicit pdes and applications to variational integrals involving quasiaffine fuctions; B. Dacorogna, A. M. Ribeiro; Proc. Royal Soc. Edinburgh 134 A (2004), 1-15.
    On a conjugate gradient/Newton/penalty method for the solution of an eikonal system with Dirichlet boundary conditions; B. Dacorogna, R. Glowinski, Y. Kuznetsov, T-W Pan; dans "Conjugate Gradient Algoriths and Finite element Methods", édité par M. Krizek et al, Springer-Verlag, Berlin (2004), 263-283.
    Viscosity solutions, almost everywhere solutions and explicit formulas; B. Dacorogna, P. Marcellini; Transactions Amer. Math. Soc. 356 (2004), 4643-4653.

2002-2003


    On a generalized Wirtinger inequality; G. Croce, B. Dacorogna; Discrete and Continuous Dynamical Systems Series A, vol. 9 (2003), 1329-1341.
    Numerical methods for the solution of a system of eikonal equations with Dirichlet boundary conditions; B. Dacorogna, R. Glowinski, T-W Pan; Comptes Rendus Acad. Sci. Paris 336 (2003), 511-518.
    On the solvability of the equation div u=f in L^1 and in C^0; B. Dacorogna, N. Fusco et L. Tartar, Rend. Mat. Acc. Lincei 14 (2003), 239-245.
    Existence and regularity of solutions of dw=f with Dirichlet boundary conditions; in Nonlinear Problems in Mathematical Physics and Related Topics (en l’honneur de O. A. Ladyzhenskaya) Vol.1, Kluwer (2002), 67-82.
    Implicit partial differential equations and the constraints of non linear elasticity; B. Dacorogna, C. Tanteri; J. Mathématiques Pures et Appliquées (2002), 81, 311-341.
    A-B quasiconvexity and implicit partial differential equations; B. Dacorogna, I. Fonseca; Calculus of variations and partial differential equations, 14 (2002), 115-149.

2000-2001


    An introduction to implicit partial differential equations; Cubo Mat. Educ. 3 (2001), 303-316.
    Necessary and sufficient conditions for strong ellipticity of isotropic functions in any dimension; Discrete and Continuous Dynamical Systems Series B 1 (2001), 257-263.
    Minima absolus pour des énergies ferromagnétiques; B. Dacorogna, I. Fonseca; Comptes Rendus Aca. Sci. Paris 331 (2000), 271-274.
    Equations de type implicite avec contraintes; B. Dacorogna, P. Marcellini, C. Tanteri; Comptes Rendus Aca. Sci. Paris 330 (2000), 497-500.

1998-1999


    Attainment of minima and implicit partial differential equations ; B. Dacorogna et P. Marcellini; Ricerche di Matematica, 48 (1999), 311-346.
    On the solvability of implicit nonlinear systems in the vectorial case; B. Dacorogna et P. Marcellini; dans Proceedings in the AMS Series of Contemporary Mathematics, édité par G.Q. Chen et E. DiBenedetto, (1999), 89-113.
    Manifold constrained variational problems; B. Dacorogna, I. Fonseca, J. Maly et K. Trivisa; Calculus of variations and partial differential equations, 9 (1999), 185-206.
    Geometric restrictions for the existence of viscosity solutions; P. Cardaliaguet, B. Dacorogna, W. Gangbo et N. Georgy; Ann. Inst. Henri Poincaré, Analyse Non Linéaire, 16 (1999), 189-220.
    A new approach to the existence of almost everywhere solutions of nonlinear pdes; B. Dacorogna; Archivum Mathematicum, 34 (1998), 23-29.
    On the different convex hulls of sets involving singular values; B. Dacorogna et C. Tanteri; Proc. Royal Soc. Edinburgh 128 A (1998), 1261-1280.
    Cauchy-Dirichlet problem for first order nonlinear systems; B. Dacorogna et P. Marcellini; Journal of Functional Analysis 152 (1998), 404-446.
    Some numerical methods for the study of the convexity notions arising in the calculus of variations; B. Dacorogna et J.P. Haeberly; Mathem. Mod. and Num. Analysis, 32 (1998), 153-175.

1996-1997


    Implicit second order partial differential equations; B. Dacorogna et P. Marcellini; Annali Scuola Normale Superiore di Pisa 25 (1997), 299-328.
    General existence theorems for Hamilton-Jacobi equations in the scalar and vectorial cases; B. Dacorogna et P. Marcellini; Acta Mathematica, 178 (1997), 1-37.
    Convexity of certain integrals of the calculus of variations III; B. Dacorogna et O. Dosly; Boll. Unione Mat. Italiana, 11-B (1997), 837-850.
    Dirichlet problem for nonlinear first order partial differential equations; B. Dacorogna et P. Marcellini; Proceedings of the 1996 Joint Summer Research Conference on Optimization Methods in PDEs, édité par S. Cox et I. Lasiecka, Contemporary Mathematics (Amer. Math Soc.), (1997), 43-57.
    Sur le problème de Cauchy-Dirichlet pour les systèmes d’équations non linéaires du premier ordre; B. Dacorogna et P. Marcellini; Comptes Rendus Acad. Sci. Paris 323 (1996), 599-602.
    Théorèmes d'existence dans le cas scalaire et vectoriel pour les équations de Hamilton-Jacobi; B. Dacorogna et P. Marcellini; Comptes Rendus Acad. Sci. Paris 322 (1996), 237-240.
    On convexity properties of homogeneous functions of degree one; B. Dacorogna et J.P. Haeberly; Proc. Royal Soc. Edinburgh 126 (1996), 947-956.
    Remarks on a numerical study of convexity, quasiconvexity and rank one convexity B. Dacorogna et J.P. Haeberly; dans Variational methods for discontinuous structures édité par R. Serapioni et F. Tomarelli, Birkhaüser (1996), 143-154.
    On the minimisation of non quasiconvex integrals of the calculus of variations; dans Nonlinear partial differential equations; B. Dacorogna; édité par A. Benkirane et J.P. Gossez, Longman (1996) 92-104.

1994-1995


    On rank one convex functions which are positively homogeneous of degree one; dans Progress in partial differential equations, Pont-à-Mousson 1994; B. Dacorogna; édité par C. Bandle, J. Bemelmans, M. Chipot, J. Saint Jean Paulin et I. Shafrir, Longman, Vol. 2 (1995), 84-99.
    Existence of minimizers for non convex integrals; B. Dacorogna et P. Marcellini; Arch. Ration. Mech. Anal. 131 (1995), 359-399.
    Coercivity of integrals versus coercivity of integrands; L. Boccardo et B. Dacorogna; J. Math. Anal. Appl. 189 (1995), 607-616.
    Some recent results on polyconvex, quasiconvex and rank one convex functions; dans Calculus of variations, homogenisation and continuum mechanics; B. Dacorogna; édité par G. Bouchitté, G. Buttazzo et P. Suquet; World Scientific (1994), 169-176.
    Maximum sustainable yield with continuous age structure and density dependent recruitment; B. Dacorogna, F. Weissbaum et R. Arditi, Math. Biosc. 120 (1994), 99-126.
    On the envelopes of functions depending on singular values of matrices; G. Buttazzo, B. Dacorogna et W. Gangbo; Boll. Unione Mat. Italiana 8 B (1994), 17-35.

1992-1993


    On the different notions of convexity for rotationally invariant functions;B. Dacorogna et H. Koshigoe; Annales de la Faculté des Sciences de Toulouse (1993), 163-184.
    Quelques résultats nouveaux d'existence et de semi continuité dans le calcul des variations; dans Nonlinear partial differential equations and their applications; B. Dacorogna; Collège de France seminars : Volume XI, Longman (1993).
    Maximum sustainable yield of populations with continuous age structure; R. Arditi et B. Dacorogna; Math. Biosc. 110 (1992), 253-270.
    A minimization problem involving variation of the domain; B. Dacorogna et I. Fonseca; Commun.on Pure and Applied Math. 45 (1992), 871-892.
    On the optimality of certain Sobolev exponents for the weak continuity of determinants; B. Dacorogna et F. Murat; J. of Funct. Anal. 105 (1992), 42-62.
    Sur une généralisation de l’inégalité de Wirtinger; B. Dacorogna, W. Gangbo et N. Subia; Ann. Inst. Henri Poincaré, Analyse Non Linéaire, 9 (1992), 29-50.
    Wulff theorem and best constant in Sobolev inequality; B. Dacorogna et C.E. Pfister; J. Math. Pures et Appl. 71 (1992), 97-118.
    An example of a quasiconvex function that is not polyconvex in two dimensions; J.J. Alibert et B. Dacorogna; Arch. Ration. Mech. Anal. 117 (1992), 155-166.

1990-1991


    Existence and regularity of diffeomorphisms with prescribed Jacobians; B. Dacorogna; dans Progress in partial differential equations : The Metz surveys; ed. M. Chipot et J. Saint Jean Paulin, Longman vol. 249 (1991), 3-13.
    Convexity of certain integrals of the calculus of variations II; B. Dacorogna; Annali di Ferrara 36 (1991), 53-62.
    Semicontinuité pour des intégrandes polyconvexes sans continuité des déterminants;B. Dacorogna et P. Marcellini; Comptes Rendus Acad. Sc. Paris 311 (1990), 393-396.
    Some examples of rank one convex functions in dimension 2; B. Dacorogna, J. Douchet, W. Gangbo et J. Rappaz; Proc. Roy. Soc. of Edinburgh 114A (1990), 135-150.
    Existence and non existence results for non coercive variational problems and applications to ecology; B. Botteron et B. Dacorogna; J. of Differential Equations 85 (1990), 214-235.
    Existence of solutions for some variational problems associated to models in optimal foraging; B. Botteron et B. Dacorogna; J. Math. Anal. Appl. 147 (1990), 263-276.
    On a partial differential equation involving the Jacobian determinant; B. Dacorogna et J. Moser; Ann. Inst. Henri Poincaré, Analyse Non Linéaire 7 (1990), 1-26.

1988-1989


    Monotonicity of certain differential operators in divergence form; L. Boccardo et B. Dacorogna; Manuscripta Mathematica, 64 (1989), 253-260.
    Optimal foraging on arbitrary food distribution and the definition of habitat patches; R. Arditi et B. Dacorogna; American Naturalist 131 (1988), 837-846.
    A counterexample in the vectorial calculus of variations; B. Dacorogna et P. Marcellini; dans Material instabilities in continuum mechanics edité by J.M. Ball, Oxford Science Public. (1988), 77-83.
    An existence theorem for slightly compressible material in nonlinear elasticity;P. Charrier, B. Dacorogna, B. Hanouzet et P. Laborde; SIAM of Math. Analysis 9 (1988), 70-86.

1986-1987


    A characterization of polyconvex, quasiconvex and rank one convex envelopes; B. Dacorogna; Proc. of intern. workshop on calculus of variations, Rend. Circolo Mat. Palermo 15 (1987), 37-58.
    Convexity of certain integrals of the calculus of variations; B. Dacorogna; Proc. Roy. Soc. of Edinburgh 107A (1987), 15-26.
    Optimal foraging in non patchy habitats, II, unbounded one dimensional habitat;R. Arditi et B. Dacorogna; SIAM of Applied Math. 47 (1987), 800-821.

1984-1985


    Optimal foraging in non patchy habitats, I, bounded one dimensional resource;R. Arditi et B. Dacorogna; Math. Biosc. 76 (1985), 127-145.
    Remarques sur les notions de polyconvexité, quasi-convexité et convexité de rang un; B. Dacorogna; J. Math. Pures et Appl. 64 (1985), 403-438.
    Semi continuité des fonctionnelles avec contraintes du type det F > 0; B. Dacorogna et N. Fusco ; Boll. U.M.I., 4-8 (1985), 179-189.
    Relaxation for some dynamical problems; B. Dacorogna; Proc. Roy. Soc. Edinburgh, 100A (1985), 39-52.
    A characterization of pseudo-monotone differential operators in divergence form; L. Boccardo et B. Dacorogna; Comm. in P.D.E. (1984), 1107-1117.

1981-1983


    Regularization of non elliptic variational problems; B. Dacorogna; Proc. of N.A.T.O. and L.M.S. conf. Oxford, edited by J.M. Ball (1983), 384-400.
    Quasi-convexity and relaxation of non convex problems in the calculus of variations; B. Dacorogna; J. Funct. Anal. (1982), 102-118.
    Minimal hypersurfaces problems in parametric form with non convex integrands; B. Dacorogna; Indiana Uni. Math. J. (1982), 531-552.
    Quasi-convexité et semi-continuité inférieure faible des fonctionnelles non linéaires; B. Dacorogna; Ann. Scuola Norm. Sup. Pisa (1981), 627-644.
    A relaxation theorem and its application to the equilibrium of gases; B. Dacorogna; Arch. Ration. Mech. Anal., 77 (1981), 359-386.

Contacts CAA

Bernard Dacorogna

EPFL-SB-MATH-CAA
Station 8
CH-1015 Lausanne

Tél: +41 (0) 21 693 21 93
Fax: +41 (0) 21 693 58 39

bernard.dacorogna@epfl.ch